MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015803
Health Effect - Clinical Code Injury (2348)
Date of Event 10/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stretcher was evaluated at the customer location.As a result of the impact from the crash, multiple observations of damage to the stretcher and fastener were found and it was recommended both the stretcher and fastener be removed from service.
 
Event or Problem Description
It was reported an ambulance was involved in a high speed head on collision while transporting a patient.Statements indicate the stretcher remained locked in the fastener during impact.The patient allegedly "moved upward" on the stretcher as a result of the shoulder restraints not being used during the transport.An allegation of patient injury has been made; however, details confirming patient injury have not been received.There has been no allegation of product malfunction being a factor in the reported incident and alleged injury.It has been recommended this stretcher and the associated fastener be removed from service.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key10818324
Report Number1523574-2020-00024
Device Sequence Number1667805
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2020
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;